Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had open heart surgery. Feeling light headed and passing out on bending down. Medications reduced. Report showing lesions and stenosis

I had open heart surgery August 2011. Now 9 months later I ve only worked roughly 4 weeks.I keep getting light headed and will just about pass out if I bend or stoop over.Drs. are adjusting my meds. m totaally off of the beta blocker at the moment and now they just lowered my blood pressure medicine down from 1.5 pill to 1 pill.Still no good I just found out along with my Dr.Not cardiologist , that my report shows I have 4 what they call lessions the LMCA 90% Stenosis , Prox LAD 80% stenosis and those they repaired.However Prox cx is 80% stenosis and R PDA is 70% stenosis.Should those have been fixed also at the time of my surgery?And could that be a cause of mt light headedness & dizziness .Since They lowered my medicine last Friday I m getting real tightness in my chest.
Asked On : Sat, 26 May 2012
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Dear Sir/ Madam
Thanks for your query to us.
1. The lightheadedness can have multiple causes in your case like medications, low pumping of heart and neurological abnormalities.
2. Normally we tend to graft as many stenosis as possible to achieve near complete revascularization. However only your cardiologist can explain about the decision taken at that time.
3. The new tightness of chest may be due to progression of earlier untackled disease or may be a new lesion or a stenosis of the graft itself. This should be looked into urgently. please see your cardiologist.
sukhvinder singh
Answered: Tue, 6 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor